RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 4(196), Pages 259–260 (Mi umn3228)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite basis property of the identities of certain rings

V. N. Latyshev


Full text: PDF file (226 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 27.11.1975

Citation: V. N. Latyshev, “Finite basis property of the identities of certain rings”, Uspekhi Mat. Nauk, 32:4(196) (1977), 259–260

Citation in format AMSBIB
\Bibitem{Lat77}
\by V.~N.~Latyshev
\paper Finite basis property of the identities of certain rings
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 4(196)
\pages 259--260
\mathnet{http://mi.mathnet.ru/umn3228}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=472887}
\zmath{https://zbmath.org/?q=an:0359.16008}


Linking options:
  • http://mi.mathnet.ru/eng/umn3228
  • http://mi.mathnet.ru/eng/umn/v32/i4/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Mal'tsev, “On the representation of finite rings by matrices over commutative rings”, Math. USSR-Sb., 56:2 (1987), 379–402  mathnet  crossref  mathscinet  zmath
    2. A. V. Grishin, “The variety of associative rings is not a Specht variety”, Russian Math. Surveys, 54:5 (1999), 1025–1026  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Ya. Belov, “Counterexamples to the Specht problem”, Sb. Math., 191:3 (2000), 329–340  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. Mekei, “Varieties of associative rings containing a finite ring that is nonrepresentable by a matrix ring over a commutative ring”, J. Math. Sci., 213:2 (2016), 254–267  mathnet  crossref  mathscinet
    6. Centrone L., Tomaz da Silva V.R., “On Z(2)-Graded Identities of Ut2(E) and Their Growth”, Linear Alg. Appl., 471 (2015), 469–499  crossref  isi
    7. Drensky V., Zhakhayev B.K., “Noetherianity and Specht Problem For Varieties of Bicommutative Algebras”, J. Algebra, 499 (2018), 570–582  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:101
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020